# SDR AALA20180521012

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 50,763 hours, 25,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CANT 1463 FRAME STRAP IS CRACKED JUST INBOARD OF L2R. REPLACED DOUBLER PER SRM 53-01-00 FIGURE 2 AND EA 280632.
